MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic femoral ps cem right sz 3.5 (cat# 02-010-01-0335 / serial# (b)(4).Lgc tibial fit tray cem sz 3.5f / 3.5t (cat# 02-012-45-3535 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately 3.5 years post tka, the (b)(6) y/o male patient experienced severe poly wear.Patent has severe wear creating a concaved surface on the posterior surface of the post.Neither the femoral nor tibial implants were loose.Medial and lateral tibial poly articular surfaces were severely worn particularly posterior lateral and anterior medial.(delamination) also severe wear of the anterior post.Natural patella.No unusual activities.Surgeon explored patient¿s knee because of pain and unexplained effusions.Replaced with a new insert.The event is related to the device and possibly related to the procedure.The device will not return due to study policy.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that revision reported was likely the result of rotational mismatch between the femoral and tibial components, patient conditions, and third body wear, which resulted in the wear on the polyethylene insert.Additionally, a contributing factor to the severe wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not available for evaluation.The most probable root cause associated with the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Additional information: a2, e1, g, g2, g3, h6 component code, h6 investigation codes.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of rotational mismatch between the femoral and tibial components, patient conditions, and third body wear, which resulted in the wear on the polyethylene insert.Additionally, a contributing factor to the severe wear may have been the result of being packaged in a nonconforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key11920996
Report Number1038671-2021-00275
Device Sequence Number3215114
Product Code JWH
UDI-Device Identifier10885862001863
UDI-Public10885862001863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2019
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3.5 13MM
Device Catalogue Number02-012-35-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer09/28/2021
01/24/2024
04/16/2025
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date10/26/2021
03/13/2025
04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale
Patient Weight119 KG
Patient EthnicityHispanic